# SDR 07FDEA03299

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 12,623 hours, 6,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR FLAP UPPER SURFACE HAS 6 EA WEAR MARKS FROM CONTACT WITH NR 5 SPOILER IB SUPPORT ARM RIVETS.  DEPTH RANGES FROM .005 TO .009" DEEP.  AREA FOUND TO BE OUT OF LIMITS IAW A300 SRM 57-50-00 FIG 101, SH 5.  REPAIRED AREA IAW A300 SRM 57-50-00 PARA E, FIG 205.
